# SDR 97ZZZX846

- Difficulty date: January 14, 1997
- Submitted: March 26, 2000
- Operation: General aviation
- Filed by: ABU Dhabi Aviation, repair station E6AY817J
- Aircraft: N61UT
- Make and model: Dhav DHC6300
- Aircraft serial: 549
- System (JASC): 5700 · Wing Structure
- Part: Strut
- Part number: C6W10058
- Condition: Corroded
- Location: Rt Wing
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WING SUPPORT STRUTS (P/N C6W1005-7 LEFT, C6W1005-8 RIGHT).  FOUND EXFOLIATON CORROSION ON BEAM FLANGES 12 TO 18 INCHES FROM LOWER ATTACH POINTS WHILE PERFORMING INTERNAL STRUT BEAM INSPECTION IAW FAA AD 87-04-23.  SUBMITTER SUGGESTS CORROSION CAUSED BY ELECTROLYTIC ACTION OF DISSIMILAR METAL CONTACT WITH SKIN ATTACHMENT STEEL SCREWS AND PRESENCE OF MOISTURE IN STRUTS.  AIRCRAFT TOTAL TIME:  28,791.3 HOURS.
